Title: Parallel surfaces in three-dimensional reducible spaces
Authors: Calvaruso, Giovanni * # ×
Van der Veken, Joeri * #
Issue Date: 2013
Publisher: The Society
Series Title: Proceedings. Section A, Mathematics vol:143 issue:3 pages:483-491
ISSN: 0308-2105
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science